# SDR DALA2025082606330

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 78,803 hours, 37,298 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY O2 MASK DROPPED AFTER LANDING.   RE-STOWED AFT GALLEY O2 MASK. OK FOR SVC. (LP: 7189532)
